What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 6, 2:45 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 6, 2:45 PM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service New York NY
345 PM EDT Tue Jul 6 2021
.SYNOPSIS...
A surface trough lingers over the region as high pressure
remains over the western Atlantic through Wednesday. A cold
front nears the region from the north and west Wednesday into
Wednesday night. The remnants of Elsa then impact the region
Thursday into Friday. Please refer to the latest forecast and
track information on Elsa from the National Hurricane Center.
Weak high pressure briefly builds in this weekend before a warm
front moves in and stalls nearby early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Severe Thunderstorm Watch 336 in effect for the entire CWA
until 10pm. Convection continues to blossom across upstate NY
this afternoon. Convection should begin to translate south and
east over the interior 4-5 pm and then make its way through the
rest of the region from 6-9pm.
SBCAPE increasing significantly away from the immediate coast
with values 2500-3500 J/kg per SPC mesoanalysis. MLCAPE is also
increasing and running around 1500-2000 J/kg. There is a weak
cap between 800 and 900 mb, but this should weaken by the time
the convection reaches the region. Effective bulk shear while
relatively weak is expected to be around 25 kt across the
interior. Lower to middle level flow increases into this evening
with the middle level shortwave, which should help boost
shear/storm organization a bit.
Overall, the CAMs and high res guidance continue to be in good
agreement on the convection merging into a linear structure
as it moves towards the coast. There is always some question as
to how strong the convection will be as it nears the coast.
However, there is a pretty good signal in the CAMs for the
convection to maintain itself as it reaches the coast. It
appears that cold pool development along the leading edge of the
convection should help support the storms down to the coast.
The direction of movement is also a bit more favorable as well.
Marine inversion could be overturned with this environment and
allow for damaging wind gusts potential all the way to the
coast.
Damaging winds are the main threat with these storms although
it would not be surprising if one or two stronger cells produce
quarter sized hail. Flooding is not a major concern given the
overall movement of the thunderstorms, but minor urban flooding
cannot be ruled out.
The main line should be moving offshore by 01z with any trailing
stratiform rain potentially lingering another hour or so near the
coast. Dry conditions will then prevail overnight with decreasing
clouds. Patchy fog remains possible towards day break with the best
chance of development occurring across eastern Long Island and
southeast Connecticut.
Lows will range from the upper 60s inland to the lower 70s near
the coast.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The heat advisory remains in effect through 8 pm Wednesday for all
zones except eastern Suffolk, southern Middlesex, and New London
counties. The atmosphere looks to dry out Wednesday morning to
allow for sufficient heating. While heights may lower a bit in
the morning behind tonight's departing shortwave, they look to
increase Wednesday afternoon. 850 mb temperatures overall look
similar to those observed on Tuesday. High temperatures and heat
indices overall look similar with actual air temperatures in
the upper 80s and lower 90s for most. The usual warmer spots in
urban NE NJ and the NYC metro could see highs in the middle 90s.
Dew points should remain quite high, generally in the upper 60s
to lower 70s translating to heat indices in the 95-100 range.
Some locations could see 100-102 in urban NE NJ. It would also
not be surprising if a few isolated locations away from the
shore see a heat index around 95 where there is no advisory.
The next concern will be with potential convection late Wednesday
afternoon into Wednesday evening. There does not appear to be
a well defined shortwave and guidance is not as robust as it
has been with Tuesday's convective development. Shear also looks
to be a bit weaker. Convective initiation may also occur late
in the day or in the evening, especially north and west of the
coast. SPC does have a marginal risk of severe thunderstorms
with the main threat being an isolated severe wind gust. The
convective mode appears to be pulse with some potential
multicell clusters. Confidence is relatively low on the
overall coverage however. A slow moving cold front does near
the region late in the day, which could enhance surface
convergence and act as a focus for development. Height falls
aloft and the frontal boundary lingering near the area at night
will support maintaining a chance of showers and thunderstorms.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Moderate to heavy rain is forecast near the end of the week.
A mid level trough over the Great Lakes coupled with a surface
frontal system interact with the remnants of Elsa late Thursday
into Friday. Southwest flow aloft from the approaching trough
draws deep moisture from the subtropics Thursday into Friday as
it shifts east into New England, increasing PWATs to around 2
inches. NHC forecast track has Elsa making its closest approach
to Long Island Friday morning. This combination could help set
up a predecessor rain event over the Tri State Area late
Thursday into Thursday night. Chances of this will be enhanced
by moisture convergence along frontal boundary and synoptic
scale lift from an approaching right-rear quadrant of an upper
jet streak. Confidence is still only moderate at best as models
typically underestimate rainfall and the placement of its axis
in these situations, but best estimate is that 1-3 inches of
rainfall with locally higher amounts are possible here by the
end of Friday morning. See the hydrology section for more
details. It could become breezy mainly along coastal sections
Thursday night into Friday, but overall, winds are a lower
concern with this event. And regardless of Elsa's track, it is
likely that strong rip currents will occur along with potential
coastal impacts for later this week.
The flow aloft on Saturday begins as cyclonic with the upper
trough axis still nearby, but then flattens through the rest of
the weekend. This will allow for high pressure to build in
weakly at the surface, but probably with a stationary front not
too far to our south. Saturday is primarily dry, but cannot rule
out a diurnal shower/TSTM with the flow aloft still somewhat
cyclonic along with the potential of a shortwave adding
mechanical lift to any CAPE that builds up during the day.
Models disagree regarding our rain chances on Sunday with the
potential of overrunning precipitation, but kept PoPs on the
lower side. Upper ridging helps keep a lid on showers/convection
on Monday, so anything that occurs should be isolated in
nature. The boundary to our south then lifts north Monday night
into Tuesday. Still can't rule out a shower Monday night, but
chances increase Tuesday afternoon as we're progged to be in the
warm sector with greater instability.
High temperatures through the long term generally in the 80s,
however some areas in NE NJ could top 90 degrees on Thursday with
the potential of needing to extend the heat advisory for another
day.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A pre-frontal trough approaches this eve, as high pressure
remains over the Western Atlantic.
Mainly VFR outside of tstms. Potential for a line/cluster of tstms
to approach or develop overhead before moving through through the
terminals between 21z and 02z. MVFR/IFR possible, along with heavy
downpours and strong winds gusts of 40-50 kt. Hail also possible.
VFR conditions return after 02z, though patchy fog and MVFR
visibilities may be possible overnight. VFR again on Wed with chcs
for tstms late in the day. VCTS was carried for SWF.
Moderate swly winds diminish overnight. Light s to sw flow on Wed.
Winds will be stronger in and around tstms.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Shwrs and tstms likely late this aftn into this eve. Best timing
attm is 22-02Z. Low potential for tstms to reach the arpts earlier,
but vcts may linger a few hours aft 2Z, especially JFK.
Winds will be erratic and stronger invof tstms this aftn and eve.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
.Wed...Mainly VFR with late day shwrs and tstms possible.
.Thu...Mainly VFR with late day shwrs and tstms possible.
.Fri...MVFR or lower possible. Locally hvy rain and embedded tstms
possible.
.Sat...Mainly VFR but some shwrs and tstms possible.
.Sun...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Relatively strong S-SW flow this evening will continue with SCA
gusts around 25 kt on the ocean through the first half of the
night. A line of thunderstorms moving across the waters from
around 22-02z, which could produce wind gusts up to 50 kt. Ocean
seas will be 5-6 ft through tonight, then subside Wednesday
morning. The SCA will remain in effect on the ocean through 10z
Wednesday. A slightly weaker pressure gradient Wednesday into
Wednesday night will lead to conditions below SCA levels.
Southerly winds ahead of Elsa's approach begin to increase on
Thursday with peak winds probably on Friday as they shift east, then
north behind the weakening system. At least SCA conds probably
develop on the ocean waters Thursday night into Friday with a chance
that seas are already reaching 5 ft as early as Thursday afternoon.
Please refer to the latest forecast and track information on Elsa
from the National Hurricane Center. Lighter offshore winds then
follow for Friday night and Saturday with seas slowly subsiding.
Winds will be even lighter on Sunday with weak high pressure over
the area.
&&
.HYDROLOGY...
Minor flooding is possible with any storms this evening and
then again Wednesday into Wednesday night.
Flooding is possible late Thursday through Friday with periods of
rain and potential thunderstorms. 1 to 3 inches of rainfall with
locally higher amounts will be possible during this time. The more
likely impacts from this will be poor drainage/urban flooding. There
is also at least a low chance of flash flooding and flooding of
smaller rivers and streams as well.
&&
.TIDES/COASTAL FLOODING...
There remains a high risk of rip currents at ocean beaches through
Thursday. Surf height of around 4 ft is expected through Thursday
with long period south-southeast swells. Dangerous rip currents are
likely to continue on Friday.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT Wednesday for CTZ005>007-009-010.
NY...Heat Advisory until 8 PM EDT Wednesday for NYZ067>075-078-080-
176>179.
High Rip Current Risk through Thursday evening for NYZ075-080-
081-178-179.
NJ...Heat Advisory until 8 PM EDT Wednesday for NJZ002-004-006-
103>108.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ350-353-
355.
&&
SYNOPSIS...JC/DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...JC
AVIATION...
MARINE...JC/DS
HYDROLOGY...JC/DS
TIDES/COASTAL FLOODING...DSHazardous weather outlook, Jul 6, 2:39 PM EST, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
339 PM EDT Tue Jul 6 2021
NYZ075-080-178-179-071945-
Kings (Brooklyn)-Southwest Suffolk-Southern Queens-Southern Nassau-
339 PM EDT Tue Jul 6 2021
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 336 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Heat Advisory.
Dangerous rip currents are also expected at ocean beaches on Friday.
In addition, flooding is possible late Thursday through Friday
evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ081-071945-
Southeast Suffolk-
339 PM EDT Tue Jul 6 2021
...SEVERE THUNDERSTORM WATCH 336 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
Dangerous rip currents are expected at ocean beaches on Friday.
In addition, flooding is possible late Thursday through Friday
evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ005>007-009-010-NJZ002-004-006-103>108-NYZ067>074-078-176-177-
071945-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Southern Fairfield-Southern New Haven-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwest Suffolk-Northern Queens-
Northern Nassau-
339 PM EDT Tue Jul 6 2021
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 336 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
In addition, flooding is possible late Thursday through Friday
evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ008-011-012-NYZ079-071945-
Northern New London-Southern Middlesex-Southern New London-
Northeast Suffolk-
339 PM EDT Tue Jul 6 2021
...SEVERE THUNDERSTORM WATCH 336 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Flooding is possible late Thursday through Friday evening.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ331-332-335-338-340-345-350-353-355-071945-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
339 PM EDT Tue Jul 6 2021
...SEVERE THUNDERSTORM WATCH 336 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation according to Standard Operating Procedures is
requested and appreciated.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
In the hours before
Special weather statement, Jul 6, 3:06 PM EST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service New York NY
406 PM EDT Tue Jul 6 2021
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
070130-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-
Southwest Suffolk-Southeast Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
406 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM...
At 400 PM, regional National Weather Service Doppler radars
showed clusters of strong to severe thunderstorms extending from
western Massachusetts across the Mid Hudson Valley, to the
southern tier of central New York state and approaching northeast
Pennsylvania. Most of this activity has been moving just south of
due east at up to 40 mph.
These thunderstorms should intensify and turn more to the
southeast as they approach the local area, and move across...
The lower Hudson Valley and interior southern Connecticut from
about 530 PM to 700 PM.
Northeast New Jersey and coastal Connecticut from about 630 PM to
800 PM.
New York City Long Island from about 700 PM to 830 PM.
The strongest storms will be capable of producing damaging winds
over 60 mph and torrential rainfall of over an inch.
Keep an eye to the sky for threatening weather late today into
early this evening, and stay tuned to NOAA Weather Radio and
other media sources for possible warnings.
BG
Special weather statement, Jul 6, 3:10 PM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service New York NY
410 PM EDT Tue Jul 6 2021
CTZ005-062100-
Northern Fairfield-
410 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHERN FAIRFIELD COUNTY...
At 409 PM EDT, a strong thunderstorm was located over Pleasant
Valley, or near Poughkeepsie, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Sherman around 440 PM EDT.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4166 7350 4166 7349 4165 7349 4164 7350
4156 7346 4157 7353 4167 7352
TIME...MOT...LOC 2009Z 270DEG 29KT 4171 7381
GoodmanSpecial weather statement, Jul 6, 3:43 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service New York NY
443 PM EDT Tue Jul 6 2021
NYZ067-062130-
Orange-
443 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...
At 443 PM EDT, a strong thunderstorm was located near Bloomingburg,
or 7 miles south of Ellenville, moving east at 25 mph.
Winds in excess of 45 mph and pea size hail are possible with this
storm.
Locations impacted include...
Newburgh, Walden, New Windsor, Gardnertown, Montgomery, Orange Lake,
Firthcliffe, Vails Gate, Balmville, Cornwall On Hudson, Maybrook,
Pine Bush, Circleville and Bullville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4163 7425 4160 7425 4158 7413 4161 7413
4160 7409 4161 7407 4158 7405 4159 7395
4153 7400 4146 7400 4140 7395 4152 7445
4154 7444 4158 7439 4160 7433 4163 7426
TIME...MOT...LOC 2043Z 282DEG 22KT 4160 7433
GoodmanSpecial weather statement, Jul 6, 3:54 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service New York NY
454 PM EDT Tue Jul 6 2021
CTZ006-007-062145-
Northern New Haven-Northern Middlesex-
454 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW HAVEN AND NORTHERN
MIDDLESEX COUNTIES...
At 453 PM EDT, the leading edge of a gust front from strong
thunderstorms over Litchfield County was located near Waterbury,
moving east at 40 mph.
Winds in excess of 45 mph are possible.
Locations that could be impacted include...
Waterbury, Meriden, Middletown, Wallingford, Naugatuck, Southbury,
Wolcott, East Hampton, Durham, Hamden, Cheshire, Cromwell, Portland,
Prospect and Haddam.
LAT...LON 4161 7248 4140 7261 4144 7265 4142 7275
4151 7331 4151 7316 4156 7316 4157 7309
4161 7305 4164 7298 4164 7294 4156 7295
4156 7288 4155 7285 4157 7284 4155 7282
4157 7280 4158 7275 4163 7270 4165 7250
TIME...MOT...LOC 2053Z 279DEG 34KT 4160 7313
GoodmanSpecial weather statement, Jul 6, 4:15 PM EST, 53 minutes before
Special Weather Statement
National Weather Service New York NY
515 PM EDT Tue Jul 6 2021
NYZ067-062200-
Orange-
515 PM EDT Tue Jul 6 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ORANGE COUNTY...
At 515 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Greeley to Walden. Movement was east
at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Newburgh, Middletown, Port Jervis, Monroe, Walden, West Point,
Warwick, Goshen, Howells, New Windsor, Gardnertown, Chester,
Montgomery, Greenwood Lake and Florida.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4150 7448 4157 7442 4163 7426 4160 7425
4158 7413 4161 7413 4161 7407 4158 7405
4159 7395 4153 7400 4146 7400 4139 7395
4133 7398 4114 7423 4136 7469 4143 7474
4143 7476 4149 7476
TIME...MOT...LOC 2115Z 287DEG 26KT 4140 7492 4154 7417
GoodmanNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 973107, 973108, 973109, 973110, 973111, 973116, 973112, 973113, 973114, 973115, 973120, 973118, 973730, 973740, 973117, 973119, 973692, 973703, 973724, 973734, 973712, 973738, 973685, 973686.